# SDR VTZA97087

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002407
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6416 - IAD-CHS - DURING CRUISE, AN UNSCHEDULED LANDING AND DIVERTED TO GSO DUE TO CAPTAINS OUTERPANE WINDSHIELD SHATTERED IN FLIGHT.  AIRCRAFT WENT TO A GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSEPCTED AND REMOVED AND REPLACED WINDSHIELD, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
